# SDR CHQA20131229469

- Difficulty date: December 29, 2013
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 26,698 hours, 22,154 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,321 hours, 24,359 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 3129
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,602 hours, 10,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN NR 1 ENGINE ANTI-ICE VALVE FAIL MESSAGE IN FLIGHT.  RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  REPLACED ENGINE ANTI-ICE VALVE. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
